# SDR QXEA200800003

- Difficulty date: January 3, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 16,880 hours, 17,179 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLIGHT 2264 - FORWARD BAGGAGE COMPARTMENT FIRE TEST BOTTLE WOULD NOT ARM.  MAINTENANCE PLACED ON MEL 26-20-4B.  AIRCRAFT RETURNED TO SERVICE.
